News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Psychiatry Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Psychiatry Answers List

Forum Name: Psychiatric Topics

Question: Recent Suicide "attempts" And now Constant chest pains


 Cristasphoto - Mon Oct 20, 2008 5:40 am

Recently I have for the past month I have been every day taking 8 to 12 500mgs
Acetimophens (Tylenol)
and 4 -8 325mg Aspirins and very once in a while more of each...
until i get the stomach to take 50 500mg Tyenols...
I know this probaly wont work but Hey its better than nothing...
As I wont hang myself out of fear of my Niece finding me
And I don't belive in Public Suicides...
And I am out of Prescriptions that would be more lethal...
But thats NOT the reason why I am writing per se:
I have EVEN when I am calm and in my room (at peace etc)...
Chest pains and I feel like cant breathe...
I get dizzy for NO reason..
I am 29 for petes sake.
IS the Physical pain all mental ???
I realize and FINALLY accept that the Bipolar is real!!!
But otherwise with the Chest pains Etc,
Should I just get over it???
Im not sure what to do.
I HATE Hopitals as me being "different" from most of thier patients I have recived HARSH treatment in the past.
Even Sexual abuse.
SOOOOO
anyshow Any advice would be great
Muchest Love
Crista Sadler
 Dr. K. Eisele - Wed Oct 22, 2008 12:26 am

User avatar Dear Crista:

Chest pains, dizziness, and feeling like you can't breathe sounds an awful lot like a panic attack. However, with your overdoses, there is a possibility that the aspirin and Tylenol have something to do with that. Panic attacks, if that is what they are, can come out of the blue, even when you think you are calm--which is why panic attacks are so hard to get through and so emotionally painful for people. People with this problem have a very hard time understanding why they have the attacks, because after all, they're just minding their own business, and out of the clear blue sky, it hits them.

Luckily, there is treatment for panic attacks AND for depression. On the other hand, there is no treatment for DEAD. Please get help as soon as you can. I'm sorry you have had horrible experiences in the past when you tried to get help, but it won't necessarily always be the same way. Cases of abuse in inpatient care settings are very few and far between.

Please keep in touch.

Dr. E.
 Cristasphoto - Tue Oct 28, 2008 3:25 pm

Thanks For the reply
I layed back on the Over the counter meds and the pains have stopped
I dunno honestly I guess Im just stuck here for now.
I don't fear death as Im DEEPLY spiritual.
I DO fear living people LOL
Muchest Love
Crista

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here